What remicade did to me..and the result was TTP

Please watch the video of myself in the hospital and take it as a warning of not only what Remicade can do-but how different drugs can severely affect you.  When you have a weakened immune system, the chances are significantly higher that some of these drugs can negatively affect a person.  I read all the time that people are going to try this drug or that one-but seriously…do your research and know all your options.  Doctors aren’t fortune tellers and they can’t predict how your body could react.  They can give you the options at hand,but it’s up to you to decide if the benefit outweighs the risk.

This will be hard for some of you to watch-and I am forever grateful to my husband for taking these videos. Without them, I don’t think I would truly understand what happened to me.  I am told stories but until I saw it with my own eyes-I don’t think I could have ever realized how bad things really were.  When your sick, really really sick-you don’t remember the details.  You remember the last memory and the first one if/when you’re lucky enough to return to a somewhat normal state of mind.  When you watch this video I want you to notice the “moon face”…which was a result of being on the drug Prednisone for so long.  A picture is with a thousand words-but a video speaks for itself.

Advertisements